# SDR DHL9872144D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 720A STR 7R TIE CLIP IS CRACKED.  REMOVED AND INSTALLED TIE CLIP PER SRM 53-10-2, 3 X 4.  N/R 3210.
